Journal of Statistical Physics

, Volume 81, Issue 5–6, pp 1007–1019

On the ergodic properties of Glauber dynamics

  • D. Stroock
  • B. Zegarlinski
Articles

Abstract

We show that if there is an infinite volume Gibbs measure which satisfies a logarithmic Sobolev inequality with local coefficients of moderate growth, then the corresponding stochastic dynamics decays to equilibrium exponentially fast in the uniform norm.

Key Words

Glauber dynamics logarithmic Sobolev inequality ergodic properties 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • D. Stroock
    • 1
  • B. Zegarlinski
    • 2
  1. 1.MITCambridge
  2. 2.Imperial CollegeLondonUK

Personalised recommendations